International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 4, Pages 689-700
In this paper, we study initial value problems for coupld second order delay differential
equations with variable coefficients. By means of the application of the method of steps and
the method of Frobenius, the exact solution of the problem is constrcted. Then, in a bounded
domain, a finite analytic solution with error bounds is provided. Given an admissible error we
give the number of terms to be taken in the infinite series exact solution so that the approximation
error be smaller than in the bounded domain.